Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
145 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes mood swings and depression?

my daughter has beeen getting these injections for almost a year, she is 20 years old, she has lost so much hair!!! Not only that she gets extremely moody, and very very depressed, and cries on a daily basis. she is currently in (of all things) nursing school, her sister and I feel like we have to walk on egg shells around her, her personality has changed dramatically, she is not the happy go lucky young girl I used to know before this shot...how can I convince her in her state of mind that this is dangerous for her....please please help.
Wed, 6 May 2015
Report Abuse
Psychologist 's  Response
Dear
Welcome to HCM
We understand your concerns

I went through your details. From the given symptoms, it seems that your daughter is addicted to some substance injected to body through syringe. The irritation and anger outburts and other behavior problems are all due to the substance abuse. She should be taken to a deaddiction specialist. Then she may also require rehabilitation treatment.

If you still need my assistance in this regard, please use this link. http://goo.gl/aYW2pR. Please remember to describe the whole problem with full detail.

Hope this answers your query. Available for further clarifications.
Good luck.
I find this answer helpful
Psychologist Dr. K. V. Anand's  Response
Dear
Welcome to HCM
We understand your concerns

I went through your details. The reason for her current condition could be those injections. Do you think those injection is drug abuse? You must find out this information and if yes, should consult a deaddiction specialist for treatment. Otherwise one or two psychological counseling sessions should do her good.

If you require more of my help in this aspect, please use this URL. http://goo.gl/aYW2pR. Make sure that you include every minute details possible.

Hope this answers your query. Available for further clarifications.
Good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

iam 24 year male ihave problem of racing thoughts,headche,high blood pressure,comprehened in readin and learning,neagative thoughts lack of...